Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS Atlanta, GA

February 6, 2020Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 3:19 PM EST for Dodge County, Laurens County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 3:19 PM EST (20:19 UTC)
Expired
Feb 6, 2020, 3:45 PM EST
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 6, 12:17 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
1.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

767 
WUUS52 KFFC 062019
SVRFFC
GAC091-175-062045-
/O.NEW.KFFC.SV.W.0041.200206T2019Z-200206T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
319 PM EST Thu Feb 6 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Laurens County in central Georgia...
  Central Dodge County in central Georgia...

* Until 345 PM EST.

* At 319 PM EST, a severe thunderstorm was located over Godwinsville,
  or 7 miles south of Eastman, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Eastman, Chauncey, Rentz, Godwinsville, Five Points and Cedar
  Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3203 8313 3210 8323 3240 8297 3239 8280
      3228 8283
TIME...MOT...LOC 2019Z 222DEG 49KT 3210 8314 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
541 
WWUS52 KFFC 062029
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
329 PM EST Thu Feb 6 2020

GAC091-062038-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Dodge GA-
329 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DODGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
      3215 8299
TIME...MOT...LOC 2028Z 222DEG 56KT 3224 8298 

$$

GAC175-062045-
/O.CON.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Laurens GA-
329 PM EST Thu Feb 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR SOUTH CENTRAL LAURENS COUNTY...

At 328 PM EST, a severe thunderstorm was located near Cedar Grove, or
11 miles east of Eastman, moving northeast at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rentz and Cedar Grove. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
      3215 8299
TIME...MOT...LOC 2028Z 222DEG 56KT 3224 8298 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
137 
WWUS52 KFFC 062036
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
336 PM EST Thu Feb 6 2020

GAC175-062046-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Laurens GA-
336 PM EST Thu Feb 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAURENS COUNTY
WILL EXPIRE AT 345 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM EST for central
Georgia.

LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
      3215 8299
TIME...MOT...LOC 2036Z 222DEG 49KT 3232 8290 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 3:07 PM EST, 12 minutes earlier.

Area forecast discussion, Feb 6, 3:07 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
307 PM EST Thu Feb 6 2020

.SHORT TERM /Tonight through Friday Night/...

The line of showers and thunderstorms that have brought a round of
severe weather and torrential flooding rainfall. The severe threat
looks to exit the forecast area by 8 PM tonight with the
expiration of the ongoing Tornado Watch. However, ongoing flooding
issues may continue with heavy runoff and another half inch of
rain expected behind the main line of storms. A Flash Flood Watch
will continue through Friday morning with several reports of
severe flooding ongoing in north Georgia.

As heavy rain filters out and isolated light showers move into
the area behind them the colder air moving in behind the front
will lead to possible snow showers and flurries across north
Georgia Friday morning. Accumulations around an inch may be
possible on western slopes in the Georgia Blue Ridge mountains.
Further flurries may continue on Saturday morning as well with
another brief round of lighter rainfall.

Thiem

.LONG TERM /Saturday through Thursday/...

Given ongoing severe weather today only tweeks were made to the
extended forecast. The previous discussion follows...

PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/

The first portion of the long term will be the rare dry period but
as has been the case, this will not last for long. A secondary
shortwave will drop through the midwest and eventually the
Mississippi Valley Sat morning with surface reflection passing
well north of the area. GFS continues to be most aggressive with
this feature and the associated moisture although the ECMWF has
trended slightly wetter as well. Still going to use a blend which
yields likely pops over the far NE zones through Sat afternoon.
Timing will be critical as we could see enough cold air lock in to
allow for a rain and snow mix over mountains primarily. ECMWF
indicates greater snow potential over a larger area than the GFS
but will lean toward the lower amounts which agrees with WPC. This
would yield a dusting to maybe two tenths of an inch over the
northeast mountains.

Another brief dry period for Sunday before next system moves in
quickly Monday into Tuesday and if you believe the ECMWF which
stalls the frontal boundary further north. Regardless, another
period of decent rainfall of over and inch. Not as impressive as
the current system but with ongoing flooding likely, this will
only exacerbate the problem. Although instability will be quite
minimal, did add a period of thunder for Tuesday afternoon as the
activity transitions into Central GA.

Depending on which long term solution verifies, we could see a
break on Wednesday but just as likely that front hangs around and
provides the focus for additional activity. Frontal boundary will
move through on Thu with good agreement this far out. An
additional inch of rain is likely with this system and possibly
quite a bit more in the far extended as models show front stalling
and additional waves impacting the area.

Deese

.AVIATION...
18Z Update...
A broken line of showers and thunderstorms will cont to push
through the fcst area with a wide variety of svr wx and heavy rain
following. CIGS are very spotty at the moment, but expecting MVFR
to dominate through most of the TAF period with IFR possible
around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR
VSBYS also likely with periods of heavy rain. Strong gusty SSW
winds ahead of the storms will transition to breezy west winds
tonight before strengthening again tomorrow morning with gusts up
to 25kts.

//ATL Confidence...18Z Update...
High confidence on winds.
Low to Medium confidence on CIGS.
Medium confidence on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          40  46  32  51 /  90  10  10  30
Atlanta         38  44  33  53 /  90  20  20  30
Blairsville     32  38  28  45 /  90  50  20  30
Cartersville    35  43  31  52 /  60  30  20  30
Columbus        40  49  36  60 /  90  20  20  20
Gainesville     38  43  32  48 /  90  20  20  30
Macon           42  50  34  58 / 100  10  10  20
Rome            36  43  32  52 /  40  30  20  30
Peachtree City  38  47  32  56 /  90  20  20  30
Vidalia         46  52  36  61 / 100   5   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 8 PM EST this evening for the following
zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge...
Dooly...Emanuel...Glascock...Greene...Hancock...Houston...
Jasper...Jefferson...Johnson...Jones...Laurens...Macon...
Marion...Monroe...Montgomery...Morgan...Oglethorpe...Peach...
Pulaski...Putnam...Schley...Sumter...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Warren...Washington...
Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch through Friday morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Thiem
LONG TERM....Thiem
AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
123 PM EST Thu Feb 6 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
123 PM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Tornado Watch In Effect For Portions of Central and Eastern
Georgia Southwest Portions of the Forecast Area extending
southeast of a line from Columbus to Peachtree City, to
Lawrenceville, to Danielsville, until 8 PM tonight...

A line of showers and thunderstorms capable of producing damaging
winds and isolated tornadoes will continue to sweep through
portions of central and eastern Georgia. For this area, be
prepared for possible Severe Thunderstorm and Tornado Warnings,
and be ready to take appropriate actions if necessary.

In addition to the severe storm potential, a Flash Flood Watch is
in effect for the entire forecast area through 7 AM Friday
morning as torrential rainfall will allow an additional 2 to 4
inches of rain. Heavy rain will quickly elevate the flood
potential across the area, especially in the higher terrain of
north Georgia, urban areas, low-lying areas, and small creeks and
streams. Please do not attempt to drive through flooded roadways;
Turn Around, Don't Drown!

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flash Flood Watch will continue through Friday morning across
north and central Georgia. Flooding will continue well after the
rain ends in urban areas, low-lying areas, and small creeks and
streams.

Light rain and snow mix will be possible across far north Georgia
on Friday morning and Saturday morning, mainly in the higher
terrain. Little to no accumulations are anticipated at this time
for Friday but this could change with subsequent forecasts. A
dusting to less than a half an inch could be realized for the
Saturday system across the Northeast mountains.

.SPOTTER INFORMATION STATEMENT...

Spotters should monitor the latest information today for possible
activation across portions of north and central Georgia.

In the hours before

Local storm report, Feb 6, 2:44 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     FLASH FLOOD      2 NNE VININGS           33.89N  84.46W
02/06/2020                   COBB               GA   SOCIAL MEDIA

            ROTTENWOOD CREEK TRAIL IS FLOODED.

&&

EVENT NUMBER FFC2000133

NLIST
Local storm report, Feb 6, 2:48 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLASH FLOOD      2 N WINSTON             33.75N  84.83W
02/06/2020                   DOUGLAS            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO HIGH WATER AT CEDAR MOUNTAIN RD AND
            BRITTAIN RD.

&&

EVENT NUMBER FFC2000134

NLIST
Local storm report, Feb 6, 2:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      1 WNW DANIEL SPRINGS    33.65N  82.99W
02/06/2020                   GREENE             GA   EMERGENCY MNGR

            FLOWING WATER CAUSED DAMAGE TO BETHESDA CHURCH ROAD.

&&

EVENT NUMBER FFC2000135

NLIST
Special weather statement, Feb 6, 3:12 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EST Thu Feb 6 2020

GAZ095-096-105>108-062045-
Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-Pulaski GA-
312 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...EASTERN
DOOLY...SOUTHEASTERN HOUSTON...NORTHWESTERN WILCOX...SOUTHWESTERN
BLECKLEY AND PULASKI COUNTIES UNTIL 345 PM EST...

At 312 PM EST...a line of strong thunderstorms was along a line
extending from near Elko to Fort Early...and moving northeast at 65
mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Cochran, Hawkinsville, Vienna, Unadilla, Pineview,
Pinehurst, Browndale, Richwood, Mobley Crossing, Mock Springs,
Baileys Park, Seville, Finleyson, Ocmulgee Public Fishing Area,
Pleasant View, Paulk, Tippettville, Raines and Wenona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8394 3229 8375 3246 8330 3229 8333
      3225 8337 3223 8336 3197 8355 3184 8390
TIME...MOT...LOC 2012Z 232DEG 58KT 3229 8368 3186 8392

WIND...50MPH
Local storm report, Feb 6, 3:13 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      3 W SANDY SPRINGS       33.93N  84.43W
02/06/2020                   FULTON             GA   SOCIAL MEDIA

            SOPE CREEK OUT OF ITS BANKS AND APPROACHING THE BOTTOM
            OF THE BRIDGE ON COLUMNS DR SE.

&&

EVENT NUMBER FFC2000136

NLIST
Special weather statement, Feb 6, 3:14 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EST Thu Feb 6 2020

GAZ074-076-084>086-097-098-062100-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Treutlen GA-
Johnson GA-Laurens GA-
314 PM EST Thu Feb 6 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
JEFFERSON...SOUTHERN WASHINGTON...NORTHWESTERN EMANUEL...WESTERN
TREUTLEN...JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 400 PM EST...

At 313 PM EST...a line of strong thunderstorms was along a line
extending from near Blythe to near Dudley...and moving east at 35
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Sandersville, Soperton, Louisville, Wrightsville, East
Dublin, Wrens, Wadley, Davisboro, Tennille, Adrian, Dudley, Harrison,
Stapleton, Bartow, Oconee, Avera, Montrose, Allentown and Summertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3234 8264 3260 8324 3262 8325 3313 8264
      3312 8258 3316 8257 3317 8258 3331 8238
      3331 8234 3326 8225 3323 8223 3315 8227
      3307 8229 3293 8227 3284 8232 3280 8221
      3280 8219
TIME...MOT...LOC 2013Z 286DEG 32KT 3335 8223 3250 8311

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 9:40 PM ESTSpecial Weather StatementFFCHarris, Meriwether50 min
Feb 5, 9:54 PM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Feb 6, 2:34 AM ESTSpecial Weather StatementFFCChattooga, Walker41 min
Feb 6, 3:09 AM ESTSpecial Weather StatementFFCGilmer, Gordon, Murray, Whitfield51 min
Feb 6, 4:43 AM ESTSpecial Weather StatementFFCChattooga, Floyd32 min
Feb 6, 4:49 AM ESTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield41 min
Feb 6, 5:05 AM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Murray, Walker, Whitfield55 min
Feb 6, 5:07 AM ESTSpecial Weather StatementFFCBartow, Floyd, Polk23 min
Feb 6, 5:26 AM ESTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Pickens49 min
Feb 6, 5:55 AM ESTSpecial Weather StatementFFCDawson, Pickens35 min
Feb 6, 6:02 AM ESTSpecial Weather StatementFFCFannin, Lumpkin, Towns, Union, White58 min
Feb 6, 6:04 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Feb 6, 6:05 AM ESTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk40 min
Feb 6, 6:11 AM ESTRiver Flood WarningFFCWhitfield4 days
Feb 6, 6:27 AM ESTSpecial Weather StatementFFCPaulding33 min
Feb 6, 6:38 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Dawson, Forsyth, Pickens82 min
Feb 6, 6:40 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton80 min
Feb 6, 6:47 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding28 min
Feb 6, 7:09 AM ESTSpecial Weather StatementFFCDouglas36 min
Feb 6, 7:16 AM ESTRiver Flood WarningFFCMurray, Whitfield51 hr
Feb 6, 7:20 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin40 min
Feb 6, 7:28 AM ESTAreal Flood WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more6 hr
Feb 6, 7:39 AM ESTFlash Flood Warning Considerable damage threatFFCCatoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more6 hr
Feb 6, 7:42 AM ESTSevere Thunderstorm WarningFFCDeKalb, Forsyth, Fulton, Gwinnett33 min
Feb 6, 7:50 AM ESTFlash Flood WarningFFCFannin, Gilmer, Lumpkin, Towns, Union6 hr
Feb 6, 7:50 AM ESTFlash Flood WarningFFCTowns, Union6 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 7:51 AM ESTRiver Flood WarningFFCGwinnett12 hr
Feb 6, 7:53 AM ESTSpecial Weather StatementFFCHaralson, Paulding37 min
Feb 6, 7:54 AM ESTSpecial Weather StatementFFCBanks, Barrow, DeKalb, Gwinnett, Hall, Jackson96 min
Feb 6, 8:02 AM ESTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more6 hr
Feb 6, 8:12 AM ESTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more6 hr
Feb 6, 8:16 AM ESTTornado WarningFFCBarrow, Gwinnett, Hall, Jackson29 min
Feb 6, 8:35 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth25 min
Feb 6, 8:42 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 8:49 AM ESTSpecial Weather StatementFFCCarroll26 min
Feb 6, 8:51 AM ESTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin24 min
Feb 6, 9:12 AM ESTRiver Flood WarningFFCWhitfield5 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCCatoosa55 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield10 days
Feb 6, 9:23 AM ESTRiver Flood WarningFFCChattooga32 hr
Feb 6, 9:23 AM ESTRiver Flood WarningFFCFloyd, Gordon11 days
Feb 6, 9:23 AM ESTSpecial Weather StatementFFCCobb, Douglas, Forsyth, Fulton, Heard37 min
Feb 6, 9:29 AM ESTRiver Flood WarningFFCForsyth23 hr
Feb 6, 9:37 AM ESTRiver Flood WarningFFCDawson, Forsyth23 hr
Feb 6, 9:37 AM ESTSpecial Weather StatementFFCClarke, Madison, Oconee38 min
Feb 6, 9:44 AM ESTTornado WarningFFCClarke, Madison, Oconee, Oglethorpe31 min
Feb 6, 9:55 AM ESTRiver Flood WarningFFCCatoosa25 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer4 hr
Feb 6, 9:55 AM ESTRiver Flood WarningFFCGilmer8 hr
Feb 6, 9:58 AM ESTTornado WarningFFCBarrow, Jackson, Walton32 min
Feb 6, 10:17 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Rockdale28 min
Feb 6, 10:36 AM ESTSpecial Weather StatementFFCMadison9 min
Feb 6, 10:37 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 10:41 AM ESTRiver Flood WarningFFCPolk21 days
Feb 6, 10:49 AM ESTRiver Flood WarningFFCGwinnett, Walton16 hr
Feb 6, 10:53 AM ESTRiver Flood WarningFFCCobb21 days
Feb 6, 11:11 AM ESTRiver Flood WarningFFCWalker21 days
Feb 6, 11:20 AM ESTRiver Flood WarningFFCDawson19 hr
Feb 6, 11:23 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Pike, Spalding, Troup52 min
Feb 6, 11:56 AM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Troup34 min
Feb 6, 11:57 AM ESTRiver Flood WarningFFCGwinnett24 hr
Feb 6, 12:03 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Muscogee27 min
Feb 6, 12:05 PM ESTRiver Flood WarningFFCCherokee, Cobb9 hr
Feb 6, 12:08 PM ESTSpecial Weather StatementFFCJasper, Morgan37 min
Feb 6, 12:13 PM ESTRiver Flood WarningFFCBanks21 days
Feb 6, 12:25 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more35 min
Feb 6, 12:26 PM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 6, 12:34 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster26 min
Feb 6, 12:35 PM ESTTornado WarningFFCPutnam25 min
Feb 6, 12:36 PM ESTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam24 min
Feb 6, 12:45 PM ESTTornado WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes30 min
Feb 6, 12:49 PM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 6, 12:49 PM ESTSpecial Weather StatementFFCDooly, Houston, Macon, Sumter26 min
Feb 6, 12:49 PM ESTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Pike, Spalding26 min
Feb 6, 12:53 PM ESTSpecial Weather StatementFFCMonroe37 min
Feb 6, 12:55 PM ESTTornado WarningFFCGreene, Putnam35 min
Feb 6, 12:56 PM ESTRiver Flood WarningFFCCobb, Fulton21 days
Feb 6, 1:00 PM ESTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor30 min
Feb 6, 1:10 PM ESTSevere Thunderstorm WarningFFCWashington, Wilkinson23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.